Per citar aquest document:
Sensitivity analysis of composite piecewise smooth equations
Ralph, Daniel
Scholtes, Stefan

Data: 1997
Resum: This paper is a contribution to the sensitivity analysis of piecewise smooth equations. A piecewise smooth function is a Lipschitzian homeomorphism near a given point if and only if it is coherently oriented and has an invertible B-derivative at this point. We emphasise the role of functions of the type f = g ° h where g is piecewise smooth and h is smooth and present verifiable conditions which ensure that the function f = g ° h is a Lipschitzian homeomorphism near a given point for every h sufficiently close to h with respect to the C^1-topology. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Sensitivity ; Composite ; Nonsmooth ; Piecewise affine ; Piecewise smooth ; Implicit function ; Lipschitzian homeomorphism ; Coherent orientation ; Complementarity problem
Publicat a: Mathematical Programming, vol. 76 n. 3 (1997) p. 593-612, ISSN 0025-5610

20 p, 1.1 MB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12

   Favorit i Compartir